# SDR UPS97224003

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PITTING CORROSION IN FWD OUTBOARD BOLT HOLE ON NUMBER 1 ENGINE FWD MOUNT FITTING.  REPAIR CARRIED OUT PER SRS EO 97-17-001 AND 97-17-003, UPS APPROVAL NUMBER 727-71-051.
